Publikationen 2017

61.
Fischer, J.; Raithel, C.;
Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis 49 (1), 82-114 (2017)
62.
Fisher, T.; Petty, T.; Tikhomirov, S.;
Nonlocally maximal and premaximal hyperbolic sets. Modern theory of dynamical systems : a tribute to Dmitry Victorovich Anosov, 83-99 (2017)
63.
Flandoli, F.; Gess, B.; Scheutzow, M.;
Synchronization by noise for order-preserving random dynamical systems. The Annals of Probability 45 (2), 1325-1350 (2017)
64.
Flandoli, F.; Gess, B.; Scheutzow, M.;
Synchronization by noise. Probability Theory and Related Fields 168 (3/4), 511-556 (2017)
65.
Flori, C.; Fritz, T.;
(Almost) C*-algebras as sheaves with self-action. Journal of Noncommutative Geometry 11 (3), 1069-1113 (2017)
66.
Fritz, T.; Netzer, T.; Thom, A. B.;
Spectrahedral containment and operator systems with finite-dimensional realization. SIAM Journal on Applied Algebra and Geometry 1 (1), 556-574 (2017)
67.
Gess, B.; Röckner, M.;
Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations. Transactions of the American Mathematical Society 369 (5), 3017-3045 (2017)
68.
Gess, B.; Souganidis, P. E.;
Stochastic non-isotropic degenerate parabolic-hyperbolic equations. Stochastic Processes and their Applications 127 (9), 2961-3004 (2017)
69.
Gess, B.; Souganidis, P. E.;
Long-time behavior, invariant measures and regularizing effects for stochastic scalar conservation laws. Communications on Pure and Applied Mathematics 70 (8), 1562-1597 (2017)
70.
Ghazi-Zahedi, K.; Deimel, R.; Montúfar, G.; Wall, V.; Brock, O.;
Morphological computation : the good, the bad, and the ugly. 2017 IEEE/RSJ international conference on intelligent robots and systems (IROS) : Vancouver, BC, Canada ; September 24-28, 2017, 464-469 (2017)
71.
Ghazi-Zahedi, K.; Langer, C.; Ay, N.;
Morphological computation : synergy of body and brain. Entropy 19 (9), (2017)
72.
Ghiraldin, F.; Spolaor, L.;
On the number of singular points for planar multivalued harmonic functions. Manuscripta Mathematica 154 (3/4), 513-525 (2017)
73.
Gloria, A.; Otto, F.;
Quantitative results on the corrector equation in stochastic homogenization. Journal of the European Mathematical Society 19 (11), 3489-3548 (2017)
74.
Gransee, M.; Pinamonti, N.; Verch, R.;
KMS-like properties of Local Thermal Equilibrium states in quantum field theory. Journal of Geometry and Physics 117, 15-35 (2017)
75.
Grüning, B. A.; Fallmann, J.; Yusuf, D.; Will, S.; Erxleben, A.; Eggenhofer, F.; Houwaart, T.; Batut, B.; Videm, P.; Bagnacani, A.; Wolfien, M.; Lott, S. C.; Hoogstrate, Y.; Hess, W. R.; Wolkenhauer, O.; Hoffmann, S.; Akalin, A.; Ohler, U.; Stadler, P. F.; Backofen, R.;
The RNA workbench : best practices for RNA and high-throughput sequencing bioinformatics in Galaxy. Nucleic Acids Research 45 (W1), 560-566 (2017)
76.
Güneysu, B.; Pflaum, M. J.;
The profinite dimensional manifold structure of formal solution spaces of formally integrable PDEs. Symmetry, Integrability and Geometry : Methods and Applications (SIGMA) 13, (2017)
77.
Gurevich, P.; Tikhomirov, S.;
Rattling in spatially discrete diffusion equations with hysteresis. Multiscale Modeling and Simulation 15 (3), 1176-1197 (2017)
78.
Hackbusch, W.;
Theorie und Numerik elliptischer Differentialgleichungen. Springer, Wiesbaden. (2017)
79.
Hackbusch, W.;
Elliptic differential equations : theory and numerical treatment. Springer, Berlin [u.a.]. (2017)
80.
Hackbusch, W.; Kressner, D.; Uschmajew, A.;
Perturbation of higher-order singular values. SIAM Journal on Applied Algebra and Geometry 1 (1), 374-387 (2017)
Zur Redakteursansicht